# SDR 99ZZZX533

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N27CY
- Make and model: Piper PA-23-250
- Aircraft serial: 277654118
- System (JASC): 5513 · Horizontal Stabilizer, Tab Structure
- Part: Balance Weight
- Part number: 1565829A1
- Condition: Cracked
- Location: Stabilator
- Part time: 5,332 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION OF BALANCE WEIGHTS AND ARMS PER AD 78-02-03, FOUND BOTH ARMS CRACKED.  REPLACED BOTH WITH SERVICEABLE PARTS.  CAUSE UNKNOWN, POSSIBLE THAT ICE ACCUMULATION ON STABLIZER CAUSED SLIGHT FLUTTER.
